American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 84 found      Go to page: 1 2 3

[31] Robert Underwood. The Group of Galois Extensions Over Orders in $KC_{p^2}$. Trans. Amer. Math. Soc. 349 (1997) 1503-1514. MR 1407713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] William Heinzer and Craig Huneke. Gaussian polynomials and content ideals. Proc. Amer. Math. Soc. 125 (1997) 739-745. MR 1401742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Paul-Jean Cahen and Jean-Luc Chabert. Integer-valued rational functions. Math. Surveys Monogr. 48 (1996) 257-283.
Book volume table of contents   
View Article: PDF

[34] Paul-Jean Cahen and Jean-Luc Chabert. Skolem properties. Math. Surveys Monogr. 48 (1996) 159-191.
Book volume table of contents   
View Article: PDF

[35] Paul-Jean Cahen and Jean-Luc Chabert. Integer-Valued Polynomials. Math. Surveys Monogr. 48 (1996) MR MR1421321.
Book volume table of contents   

[36] Paul-Jean Cahen and Jean-Luc Chabert. Integer-valued polynomials in several indeterminates. Math. Surveys Monogr. 48 (1996) 285-306.
Book volume table of contents   
View Article: PDF

[37] Paul-Jean Cahen and Jean-Luc Chabert. Stone-Weierstrass. Math. Surveys Monogr. 48 (1996) 51-71.
Book volume table of contents   
View Article: PDF

[38] Paul-Jean Cahen and Jean-Luc Chabert. Coefficients and values. Math. Surveys Monogr. 48 (1996) 1-24.
Book volume table of contents   
View Article: PDF

[39] Paul-Jean Cahen and Jean-Luc Chabert. Additive structure. Math. Surveys Monogr. 48 (1996) 25-50.
Book volume table of contents   
View Article: PDF

[40] Paul-Jean Cahen and Jean-Luc Chabert. Prime ideals. Math. Surveys Monogr. 48 (1996) 99-121.
Book volume table of contents   
View Article: PDF

[41] Paul-Jean Cahen and Jean-Luc Chabert. Integer-valued derivatives and finite differences. Math. Surveys Monogr. 48 (1996) 227-256.
Book volume table of contents   
View Article: PDF

[42] Paul-Jean Cahen and Jean-Luc Chabert. Integer-valued polynomials on a subset. Math. Surveys Monogr. 48 (1996) 73-97.
Book volume table of contents   
View Article: PDF

[43] Paul-Jean Cahen and Jean-Luc Chabert. Multiplicative properties. Math. Surveys Monogr. 48 (1996) 123-157.
Book volume table of contents   
View Article: PDF

[44] Paul-Jean Cahen and Jean-Luc Chabert. Invertible ideals and the Picard group. Math. Surveys Monogr. 48 (1996) 193-226.
Book volume table of contents   
View Article: PDF

[45] Sophie Frisch. Integer-valued polynomials on Krull rings. Proc. Amer. Math. Soc. 124 (1996) 3595-3604. MR 1340386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Shreeram S. Abhyankar and Avinash Sathaye. Uniqueness of plane embeddings of special curves. Proc. Amer. Math. Soc. 124 (1996) 1061-1069. MR 1317027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Chandni Shah. Affine and projective lines over one-dimensional semilocal domains. Proc. Amer. Math. Soc. 124 (1996) 697-705. MR 1301048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Carl Faith. Polynomial rings over Goldie-Kerr commutative rings II . Proc. Amer. Math. Soc. 124 (1996) 341-344. MR 1291767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Gene Freudenburg. A note on the kernel of a locally nilpotent derivation. Proc. Amer. Math. Soc. 124 (1996) 27-29. MR 1285990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Charles Ching-an Cheng, James H. McKay and Stuart Sui Sheng Wang. Younger mates and the Jacobian conjecture . Proc. Amer. Math. Soc. 123 (1995) 2939-2947. MR 1257100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Charles Ching-an Cheng, James H. McKay and Stuart Sui Sheng Wang. A chain rule for multivariable resultants . Proc. Amer. Math. Soc. 123 (1995) 1037-1047. MR 1227515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] William Heinzer and Sylvia Wiegand. Prime ideals in polynomial rings over one-dimensional domains . Trans. Amer. Math. Soc. 347 (1995) 639-650. MR 1242087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Carl Faith. Polynomial rings over Goldie-Kerr commutative rings . Proc. Amer. Math. Soc. 120 (1994) 989-993. MR 1221723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Paul-Jean Cahen. Integer-valued polynomials on a subset . Proc. Amer. Math. Soc. 117 (1993) 919-929. MR 1116252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Robert Gilmer, William Heinzer and David Lantz. The Noetherian property in rings of integer-valued polynomials . Trans. Amer. Math. Soc. 338 (1993) 187-199. MR 1097166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Satya Mandal. About direct summands of projective modules over Laurent polynomial rings . Proc. Amer. Math. Soc. 112 (1991) 915-918. MR 1069691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Budh Nashier. Henselian rings and Weierstrass polynomials . Proc. Amer. Math. Soc. 112 (1991) 685-690. MR 1057944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Edwin Connell and John Zweibel. Subgroups of polynomial automorphisms. Bull. Amer. Math. Soc. 23 (1990) 401-406. MR 1039423.
Abstract, references, and article information   
View Article: PDF

[59] Robert Gilmer, William Heinzer, David Lantz and William Smith. The ring of integer-valued polynomials of a Dedekind domain . Proc. Amer. Math. Soc. 108 (1990) 673-681. MR 1009989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] William Heinzer and Sylvia Wiegand. Prime ideals in two-dimensional polynomial rings . Proc. Amer. Math. Soc. 107 (1989) 577-586. MR 982402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 84 found      Go to page: 1 2 3